# SDR IPXA2023051993267

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,688 hours, 15,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* L1 DOOR SLIDING CEILING ASSY RETRACTION SPRING IS BROKEN. DEFERRED L1 DOOR SLIDING CEILING ASSY EXTENSION CABLE SPRING PER E.O. MD11-22520-70609-D. C/W 6E... D808702 ISSUED.  REPAIRED L1 DOOR SLIDING CEILING PANEL SCREW INSERTS AND PANEL CENTER O/B EDGE. REF AMM 25-00-00-300-801 PARA 6(F) AND (E)
